# SDR CALA2017052701610

- Difficulty date: May 27, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 70,415 hours, 14,660 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0209
- Condition: Failed
- Location: Aft Galley
- Part time: 52,213 hours, 15,705 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

FAN BROKEN, MAKES  NOISE SET OFF SMOKE ALARM.  FOUND OVEN TO BE MAKING THE NOISE.  REMOVED AND REPLACED THE OVEN IAW AMM 25-34-00. OPS CHECKED NORMAL
